I am wondering if a "simple" fatty liver can cause liver enlargement and ascites? I am currently awaiting the results of a CT scan to see why my liver is enlarged (shown by ultrasound). I have the balloon like feeling in my right upper abdomen and I also look and feel like I am about 3 months pregnant (I am NOT). Of course, I would like to think that this is something simple, like a "fatty liver", so I am wondering if that could indeed by the case? Last time my liver enzymes were checked out, they were normal, but that has been quite a few weeks. Also, if I were having a reaction to cholesterol medicine (Lescol), could it cause these symptoms?
I too am having some pretty weird symptoms. This is a quick post to see if I get on correctly. Cause it will probably take me
a good 2-3 paragraghs to explain my story...
I'am so happy there are others out there like me..
Gotta goto work be on tommorow, see ya georgie439
A few years ago I was diagnosed w/ hepatitis C, but had cleared the virus, I had a biopsy done and have fatty liver. since then I have had alot of pain in the URQ and went to have an ultrasound done they found a cyst on my liver and it was enlarged. I am wanting to know what happens now? I also have diabetes 2, and am having problems keeping my sugar controlled?
Any answers out there, my docter said she thought I may have cirrosis. any answers out there?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.